Über die Existenz von freien Algebren.

Hugo Volger

Mathematische Zeitschrift (1968)

  • Volume: 106, page 312-320
  • ISSN: 0025-5874; 1432-1823

How to cite


Volger, Hugo. "Über die Existenz von freien Algebren.." Mathematische Zeitschrift 106 (1968): 312-320. <http://eudml.org/doc/171033>.

author = {Volger, Hugo},
journal = {Mathematische Zeitschrift},
keywords = {general algebraic structures},
pages = {312-320},
title = {Über die Existenz von freien Algebren.},
url = {http://eudml.org/doc/171033},
volume = {106},
year = {1968},

AU - Volger, Hugo
TI - Über die Existenz von freien Algebren.
JO - Mathematische Zeitschrift
PY - 1968
VL - 106
SP - 312
EP - 320
KW - general algebraic structures
UR - http://eudml.org/doc/171033
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.